Alert archive / Maine / Gale Warnings in 2012

Gale Warning 10, NWS Caribou, ME

March 7, 2012

NWS Caribou, ME issued this gale warning at Mar 7, 2012, 3:06 PM EST. It took effect at Mar 8, 2012, 12:00 PM EST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 7, 2012, 3:06 PM EST (20:06 UTC)
In effect from
Mar 8, 2012, 12:00 PM EST
Expired
Mar 9, 2012, 6:00 AM EST
In force
18 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

381 
WHUS71 KCAR 072006
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
306 PM EST WED MAR 7 2012

ANZ050>052-080500-
/O.UPG.KCAR.SC.Y.0029.000000T0000Z-120309T0900Z/
/O.NEW.KCAR.GL.W.0010.120308T1700Z-120309T0900Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
306 PM EST WED MAR 7 2012

...GALE WARNING IN EFFECT FROM NOON THURSDAY TO 4 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM NOON THURSDAY TO 4 AM EST
FRIDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

* WINDS AND SEAS...SOUTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 
  40 KT. SEAS 9 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
7 follow-up statements
294 
WHUS71 KCAR 080332
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1032 PM EST WED MAR 7 2012

ANZ050>052-081100-
/O.CON.KCAR.GL.W.0010.120308T1700Z-120309T0900Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1032 PM EST WED MAR 7 2012

...GALE WARNING REMAINS IN EFFECT FROM NOON THURSDAY TO 4 AM EST
FRIDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 
  40 KT. SEAS 9 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
569 
WHUS71 KCAR 080754
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
254 AM EST THU MAR 8 2012

ANZ050>052-081600-
/O.CON.KCAR.GL.W.0010.120308T1700Z-120309T0900Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
254 AM EST THU MAR 8 2012

...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 4 AM EST
FRIDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 
  45 KT. SEAS 17 TO 22 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

MIGNONE
111 
WHUS71 KCAR 081533
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1033 AM EST THU MAR 8 2012

ANZ050>052-090000-
/O.CON.KCAR.GL.W.0010.120308T1700Z-120309T0900Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1033 AM EST THU MAR 8 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 25 TO 35 KT. GUSTS UP TO 45 KT
  THIS EVENING. SEAS 8 TO 12 FEET...BUILDING TO 17 TO 22 FEET
  THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
842 
WHUS71 KCAR 082008
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
308 PM EST THU MAR 8 2012

ANZ050>052-090500-
/O.CON.KCAR.GL.W.0010.000000T0000Z-120309T0900Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
308 PM EST THU MAR 8 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 45
  KT. SEAS 10 TO 15 FEET...BUILDING TO 15 TO 20 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
422 
WHUS71 KCAR 090241
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
941 PM EST THU MAR 8 2012

ANZ050>052-090900-
/O.CON.KCAR.GL.W.0010.000000T0000Z-120309T0900Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
941 PM EST THU MAR 8 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 
  45 KT. SEAS 14 TO 19 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
494 
WHUS71 KCAR 090530
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1230 AM EST FRI MAR 9 2012

ANZ050>052-090900-
/O.CON.KCAR.GL.W.0010.000000T0000Z-120309T0900Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1230 AM EST FRI MAR 9 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST EARLY THIS
MORNING...

* WINDS AND SEAS...SOUTHWEST WINDS 30 TO 35 KT WITH GUSTS UP TO 45
  KT. SEAS 15 TO 20 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

MIGNONE
552 
WHUS71 KCAR 090749
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
249 AM EST FRI MAR 9 2012

ANZ050>052-091100-
/O.EXT.KCAR.GL.W.0010.000000T0000Z-120309T1100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
249 AM EST FRI MAR 9 2012

...GALE WARNING NOW IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING...

* WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40
  KT. SEAS 17 TO 22 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

MIGNONE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Mar 7, 3:02 PM EST, 4 minutes earlier.

Area forecast discussion, Mar 7, 3:02 PM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
302 PM EST WED MAR 7 2012

.SYNOPSIS...
A COLD FRONT WILL APPROACH THE REGION FROM THE WEST ON THURSDAY
AND CROSS THE STATE THURSDAY EVENING. COLD CANADIAN HIGH PRESSURE
WILL RETURN FOR FRIDAY AND SATURDAY.

&&

.NEAR TERM /THROUGH THURSDAY/...
WARM SOUTHERLY FLOW ACROSS THE ENTIRE STATE THIS AFTERNOON HAS
RAISED TEMPERATURES INTO THE 30S AND 40S TODAY. WITH SOUTHWEST
FLOW CONTINUING, EXPECT TEMPERATURES TO REMAIN AT OR ABOVE
FREEZING FOR MOST OF OUR FORECAST AREA TONIGHT. FORECAST CHALLENGE
WILL BE THE AMOUNT OF CLOUD COVER FOR TONIGHT. SAT IMG INDICATES
MAINLY CLEAR SKIES TO OUR WEST WITH NEXT BATCH OF CLOUDS OVER THE
GREAT LAKES. BASED ON THE SAT AND MOST OF THE MODEL SKY GRIDS,
EXPECT MOSTLY CLEAR SKIES FOR TONIGHT. HOWEVER, THE NAM INDICATES
STRATUS TO DEVELOP AFTER MIDNIGHT ACROSS MAINLY DOWNEAST AND
CONTINUE INTO THURSDAY MORNING. SINCE NO EVIDENCE OF STRATUS AT
THIS TIME OVER THE OCEAN AND NAM BEING THE ODD MODEL OUT WILL KEEP
CONDITIONS MOSTLY CLEAR BUT SOMETHING FOR THE EVENING AND MIDNIGHT
SHIFT TO MONITOR.

WITH SOUTHWEST FLOW AT ALL LEVELS AND INCREASING HEIGHTS, A WARM
DAY FOR THURSDAY. PREFER THE WARMER MAV GUIDANCE FOR HIGHS WITH A
POSSIBLE HIGH IN THE MID 50S ACROSS DOWNEAST. THE RECORD HIGH FOR
BANGOR FOR MARCH 8 IS 52F SET IN BOTH 2010 AND 1987 AND THIS HAS A
GOOD CHANCE OF BEING BROKEN THURSDAY. FOR CARIBOU THE RECORD HIGH
IS 50F SET IN 1995. WE MAY COME UP JUST SHORT OF THAT MARK WITH
CLOUD COVER FOR MUCH OF THE DAY AND RAIN SHOWERS POSSIBLY IN THE
AFTERNOON BUT STILL A POSSIBILITY.

MODELS IN VERY GOOD AGREEMENT WITH COLD FRONT TO ENTER NORTHWEST
MAINE EARLY THURSDAY EVENING AND THEN QUICKLY MOVE THROUGH THE STATE
AND OFF THE COAST JUST AFTER MIDNIGHT. CLOUDS WILL OVERSPREAD THE
STATE MAINLY DURING THE AFTERNOON. BOTH GFS AND ECMWF INDICATE
ENOUGH FORCING FOR PERHAPS SOME EARLY MORNING RAIN SHOWERS ACROSS
NORTHERN SECTIONS BUT THE MAJORITY OF SHOWERS WILL BE IN THE
AFTERNOON ACROSS THE NORTH AND SPREAD SOUTHWARD REACHING DOWNEAST
BY LATE THURSDAY AFTERNOON.

WITH STRONG SOUTHWEST FLOW IN ADVANCE OF THE COLD FRONT, HAVE
TRANSITION HIGH WIND WATCH TO WIND ADVISORY FOR COASTAL HANCOCK
AND WASHINGTON COUNTIES FOR THURSDAY AFTERNOON INTO THURSDAY
EVENING. BUFKIT SOUNDINGS INDICATE GUSTS UP TO 50 MPH POSSIBLE
FOR MAINLY COASTAL SECTIONS. HISTORICALLY THE SOUTHWEST DIRECTION
DOES NOT CAUSE AS MUCH PROBLEMS AS A SOUTH OR SOUTHEAST WIND.
EXPECT GUSTY WINDS ELSEWHERE THURSDAY AFTERNOON BUT BELOW ADVISORY
CRITERIA.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
THE COLD FRONT WILL PUSH ACROSS THE FORECAST AREA THURSDAY NIGHT AS
ITS PARENT LOW TRAVELS ACROSS SOUTHERN QUEBEC. THE GUSTY WINDS
MENTIONED ABOVE WILL CONTINUE INTO THE EARLY PART OF THE OVERNIGHT
AND SHOULD PEAK JUST BEFORE FRONTAL PASSAGE...GENERALLY BEFORE
MIDNIGHT. THEY WILL THEN GRADUALLY SUBSIDE THEREAFTER.
PRECIPITATION WILL ALSO ACCOMPANY THE FRONT MAINLY IN THE FORM OF
RAIN SHOWERS THAT WILL MIX WITH AND CHANGE TO SNOW AS THE COLDER
AIR FILTERS INTO THE STATE FROM THE NORTH. A MUCH COLDER AIRMASS
WILL SETTLE OVER THE REGION BEHIND THE FRONT SO EXPECT FRIDAY AND
SATURDAY TO BE QUITE A BIT COOLER THAN THURSDAY. THE UPPER TROUGH
WILL MOVE ACROSS NEW ENGLAND LATER FRIDAY INTO SATURDAY MORNING
AND MAY PRODUCE SOME SNOW SHOWERS OVER MOSTLY THE NORTH AND WEST.
HIGH PRESSURE WILL BEGIN TO APPROACH THE FORECAST AREA FROM THE
WEST SATURDAY WITH SHOWERS COMING TO AN END AND SKIES CLEARING BY
THE AFTERNOON.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE REGION SATURDAY NIGHT
AND SUNDAY. A WEAK SHORTWAVE MOVING THROUGH FAST ZONAL FLOW ALOFT
WILL BRING THE CHANCE FOR LIGHT RAIN OR SNOW SHOWERS TO THE CROWN OF
MAINE SATURDAY NIGHT INTO SUNDAY MORNING. EXPECT A WARMUP THEREAFTER
AS THE HIGH MOVES OFFSHORE AND SOUTH TO SOUTHWEST FLOW DEVELOPS OVER
THE AREA. CONDITIONS WILL REMAIN DRY THROUGH THE FIRST PART OF NEXT
WEEK...THEN INCREASING CHANCES FOR PRECIPITATION BY TUESDAY AS LOW
PRESSURE MOVES FROM THE GREAT LAKES AND ACROSS CENTRAL NEW ENGLAND.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
NEAR TERM: VFR CONDITIONS TONIGHT THROUGH THURSDAY AFTERNOON.

SHORT TERM: MVFR CONDITIONS WITH SCATTERED IFR ARE EXPECTED
THURSDAY NIGHT AS A COLD FRONT MOVES ACROSS THE REGION. RAIN
SHOWERS WILL TRANSITION TO SNOW SHOWERS LATE MAINLY AT THE
NORTHERN TERMINALS. IT IS HERE THAT ANY IFR IS MOST LIKELY. WINDS
WILL BE GUSTY THROUGH ABOUT 06Z ESPECIALLY AT KBHB WHERE GUSTS TO
40 KT WILL BE POSSIBLE. HOWEVER THESE SHOULD SUBSIDE BY 12Z
FRIDAY. VFR WILL RETURN BY FRIDAY AFTERNOON WITH JUST ISOLATED
SNOW SHOWERS EXPECTED AT KCAR/KPQI/KHUL THROUGH SATURDAY MORNING.
NO OTHER RESTRICTIONS THROUGH MONDAY.

&&

.MARINE...
NEAR TERM: SCA CONDITIONS WILL CONTINUE ACROSS THE WATERS TONIGHT,
HOWEVER MODEL WIND GRIDS AND BUFKIT SOUNDINGS INDICATE GALE
CONDITIONS THURSDAY AFTERNOON INTO THURSDAY NIGHT SO WILL REPLACE
SCA WITH GALE WARNING.

SHORT TERM: GALE CONDITIONS WILL CONTINUE THROUGH MUCH OF THURSDAY
NIGHT. WHILE WINDS WILL SUBSIDE FRIDAY...GUSTS OF 25-30 KT WILL BE
POSSIBLE THROUGH MUCH OF THE DAY AND INTO THE EVENING. HIGH
PRESSURE WILL BUILD OVER THE WATERS SATURDAY AND ALLOW WINDS TO
DROP BELOW SCA LEVELS.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WIND ADVISORY FROM NOON THURSDAY TO MIDNIGHT EST THURSDAY
     NIGHT FOR MEZ029-030.
MARINE...GALE WARNING FROM NOON THURSDAY TO 4 AM EST FRIDAY FOR
     ANZ050>052.

&&

NEAR TERM...FOSTER
SHORT TERM...HASTINGS
LONG TERM...HASTINGS
AVIATION...FOSTER
MARINE...FOSTER/HASTINGS
Hazardous weather outlook, Mar 7, 2:44 AM EST, 12 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
244 AM EST WED MAR 7 2012

MEZ001>006-010-011-015>017-031-032-080745-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
244 AM EST WED MAR 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ029-030-080745-
COASTAL HANCOCK-COASTAL WASHINGTON-
244 AM EST WED MAR 7 2012

...HIGH WIND WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-080745-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
244 AM EST WED MAR 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MIGNONE

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 4:52 AM ESTHigh Wind WatchCARHancock, Washington10 hr
Mar 7, 3:08 PM ESTWind AdvisoryCARHancock, Washington36 hr

Nearby

Gale Warnings in Maine, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.